On Arithmetic Progressions in Recurrences -\\ A new characterization of the Fibonacci sequence

Volker Ziegler, Ákos Pintér

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1686-1706
JournalJournal of Number Theory
Volume132
Issue number8
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On Arithmetic Progressions in Recurrences -\\ A new characterization of the Fibonacci sequence. / Ziegler, Volker; Pintér, Ákos.

In: Journal of Number Theory, Vol. 132, No. 8, 2012, p. 1686-1706.

Research output: Contribution to journalArticleResearchpeer-review

@article{4511441161eb4eb19f5360514c74d3f7,
title = "On Arithmetic Progressions in Recurrences -\\ A new characterization of the Fibonacci sequence",
author = "Volker Ziegler and {\'A}kos Pint{\'e}r",
year = "2012",
language = "English",
volume = "132",
pages = "1686--1706",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",
number = "8",

}

TY - JOUR

T1 - On Arithmetic Progressions in Recurrences -\\ A new characterization of the Fibonacci sequence

AU - Ziegler, Volker

AU - Pintér, Ákos

PY - 2012

Y1 - 2012

M3 - Article

VL - 132

SP - 1686

EP - 1706

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 8

ER -